I feel for you :(. I'm currently on week 3 of weaning off Effexor, and it's been pretty hellish!
I would highly recommend that you taper off more slowly. I took 37.5mg daily, then for a week every other day, then for two weeks every third day.
I *still* got every horrible side effect in the book, but that varies according to each person so you might have a much easier time. But with getting off Effexor, going slow and being in touch with what your body can handle is crucial.
Every symptom you mentioned (and more) is a completely normal part of getting off Effexor. It sucks, but the drug was also the first to stop my panic attacks, so it's got its merits... But getting off of it is HARD. You discover just how tough you really are...
Then again, listen to your body (and mind, many side effects are mental/emotional). If it's too hard for you, speak to your doctor about going even slower or adding additional meds. (I take Clonazepam to help with the withdrawal, and Chlorpromazine for the debilitating nausea/dizziness).
Accept that for a little while, you won't be yourself. Warn your family and friends. They'll think they understand, but will still be startled or hurt when you yell at them for no reason, or burst into tears at the slightest provocation. (That's the lovely withdrawal stage I'm in now... )
Keep your perspective, keep your goal in mind, be kind to yourself, and keep a sense of humor.
You'll get through this.